# SDR 2012FA0000296

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N315SH
- Make and model: Hughes 369D
- Aircraft serial: 1120D
- Engine: Allsn 250C10
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23070606
- Part serial: 85240010
- Condition: Inoperative
- Location: Engine
- Part time: 3,489 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT, ACFT RPM`S AND N2 CLIMBED QUICKLY.  RAISED COLLECTIVE AND ROLLED THROTTLE DOWN UNTIL THE RPM`S STABILIZED.  ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  TROUBLESHOT SYS, FOUND THE FUEL CONTROL WAS NOT FUNCTIONING PROPERLY.  A REPLACEMENT FUEL CONTROL WAS INSTALLED, ACFT GROUND RUN AND FLIGHT CHECKED AND NO PROBLEMS WERE NOTED.
